# SDR DL76L060460

- Difficulty date: June 1, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 46,753 hours, 7,221 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

RTO AT LESS THAN 20 KTS DUE TO A T/O CONFIG AND SPOILER MSG.  RESET HANDLE AND CONTINUED ON WITH NO OTHER DISCREPANCIES.
